# SDR 2015F00060

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: General aviation
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 5,236 hours, 17,991 cycles
- Engine: Allsn 250C47B
- Engine time: 8,098 hours, 15,525 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107FMS
- Part serial: A292
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,040 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT, PILOT MADE AA PRECAUTIONARY LANDING. INSPECTION REVEALED METAL IN OIL. TRANSMISSION REMOVED FOR OVERHAUL/REPAIR.
